# SDR DALA2025081105985

- Difficulty date: August 8, 2025
- Submitted: August 11, 2025
- Operation: Air carrier
- Aircraft: N945AT
- Make and model: Boeing 717-200
- Aircraft serial: 55008
- Aircraft time: 65,200 hours, 47,141 cycles
- Engine: Rroyce BR700715C130
- Engine time: 43,626 hours, 31,165 cycles
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor
- Condition: Stalled
- Location: Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: R
- Precautionary procedure: K

## Discrepancy

SHIP 9505 GOING THRU 10,000 ON CLIMBOUT WE GOT COMPRESSOR STALL TGT HAD AN X OFF AND ON. CORECTIVE ACTION: EPLACED HARNESS PER B717 AMM 77-21. REPLACED ALL 6 TGT PROBES PER B717 AMM 77-21. (7417510)
